MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they had experienced hyperglycemia with blood glucose level of 300 mg/dl to 400 mg/dl.Customer was assisted with troubleshooting for high blood glucose level.Customer has been using insulin pump system within 48 hours of reported high blood glucose level.Customer was treated with bolus for high blood glucose level.Customer was neither in emergency room, nor admitted into hospital, nor was emergency medical service dispatched as a result of high blood glucose level.Customer did allege insulin pump was under delivering as she smelled insulin.Customer stated that insulin pump had passed the high performance test.The insulin pump and the reservoir will be returned for analysis.
 
Additional Manufacturer Narrative
Evaluated 1 random open or seal reservoir.Inspected reservoir's o-rings or stopper groove for anomalies.None were found.Ran basal, bolus leaking test per dop114-811 as follows: reservoir filled with diluent and connected to a new infusion set.Installed reservoir and connector into a paradigm pump.Conclusion: reservoir no air bubbles and no leaking anomaly.This mdr related to the (b)(4) manufacturing site has been assigned a medwatch number from the medtronic minimed (b)(4) site, per variance 5.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9980175
Report Number2032227-2020-106716
Device Sequence Number3676190
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)210511(10)HG2JBW2
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/11/2021
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG2JBW2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2020
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient Weight177